# SDR 95ZZZW555

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018009
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 20,924 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3465 - MIA-MCO - AFTER TAKEOFF AND AFTER GEAR RETRACTION, THE RIGHT MAIN GEAR DOOR FAILED TO CLOSE.  AIRCRAFT TURNED BACK AND LANDED IN MIA WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT FORWARD GEAR DOOR ACTUATOR.  (W)
